# SDR VJ9800373

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercoastal
- Part number: 1A350681
- Condition: Corroded
- Location: Bs 813-832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL STA 813-832 LONG 27L HAS CORROSION.  REMOVED INTERCOASTAL AND FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1.  FABBED NEW INTERCOASTAL 18.5 BY 5 USING 7075 -0 .040 IAW DC-9 SRM 53-11-3.  HEAT TREATED IAW SRM 51-10-2A.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED INTERCOSTAL IAW DC-9 SRM 51-30-2.
